# SDR 20000811SH016

- Difficulty date: June 27, 2000
- Submitted: August 11, 2000
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: C210569
- Part serial: 1481260K
- Condition: Defective
- Component: Governor, Woodward
- Component part number: C2106594030041
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REVELVANT INDICATION INSIDE GOVERNOR BODY.  (X)
